Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The homotopy of $\mathit{MString}$ and $\mathit{MU}\langle 6\rangle$ at large primes

Mark Hovey

Algebraic & Geometric Topology 8 (2008) 2401–2414
Abstract

We use Hopf rings to compute the homotopy rings πMO8 and πMU6 at primes  > 3. In this case, the additive structure is well-known, but the ring structure is not polynomial. Instead, these rings are quotients of polynomial rings by infinite regular sequences.

Keywords
bordism, cobordism, String manifold, String bordism, Hopf ring
Mathematical Subject Classification 2000
Primary: 55N22
Secondary: 57R90, 55R45
References
Publication
Received: 15 August 2008
Revised: 24 November 2008
Accepted: 24 November 2008
Published: 20 December 2008
Authors
Mark Hovey
Department of Mathematics and Computer Science
Wesleyan University
Middletown, CT 06459
USA